# SDR SWAA2023052641361

- Difficulty date: April 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED LBL 17.24 BS 727E AT AFT CARGO COMPARTMENT 2023-282645<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 60009161631 DUE DATE 31/JAN/24;[02] TOOL USED DIGITAL CALIPER: P/N 500-197-30 S/N: A21146102 DUE DATE 27-NOV-2023.;[03] REPAIR PARTS CARGO TRACK SECTION (1EA);REPAIR SPLICE (2EA) AND FASTENERS LOC. CARGO TRACK AT LBL 17.24 BTW BS 727D+ 12? AND BS 727E + 8?. IAW B737-700 SRM 51-40-02 AND SRM 53-00-53-2R-3 PARAGRAPH 4 STEP P ALTERNATIVE 1 SHEET 1 FIGURE 203. MATERIAL USED:TRACK SPLICE BAC1509-100688 P.O:2023-127522;TRACK EXTRUSION BAC1520-1397 P.O:2023-137102. SEE INDIVIDUAL SIGNOFFS BELOW;[04] JOB COMPLETED AND CERTIFIED RII
